DBLP BibTeX Record 'journals/jda/AminiMMM10'

@article{DBLP:journals/jda/AminiMMM10,
  author    = {Hadis Amini and
               Fr{\'e}d{\'e}ric Meunier and
               H{\'e}lo\"{\i}se Michel and
               Atefeh Mohajeri},
  title     = {Greedy colorings for the binary paintshop problem},
  journal   = {J. Discrete Algorithms},
  volume    = {8},
  number    = {1},
  year      = {2010},
  pages     = {8-14},
  ee        = {http://dx.doi.org/10.1016/j.jda.2008.05.002},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}